Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Unconditional convergence in Banach spaces


Author: S. Karlin
Journal: Bull. Amer. Math. Soc. 54 (1948), 148-152
DOI: https://doi.org/10.1090/S0002-9904-1948-08971-6
MathSciNet review: 0025684
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Warsaw, 1932, pp. 138-139.
  • 2. S. Kaczmarz and H. Steinhaus. Theorie der Orthogonalreihen, Warsaw, 1935, chap. 5.
  • 3. S. Marcienkiewicz and A. Zygmund, Quelques théorèmes sur les fonctions independantes, Studia Mathematica vol. 7 (1938) p. 113.
  • 4. W. Orlicz, Beitrage zur Theorie der Orthogonolentruckbringen. II, Studia Mathematica, vol. 1 (1929) pp. 241-255.
  • 5. S. Saks and S. Banach, Sur la convergence forte dons les champs L, Studia Mathematica vol. 2 (1930) p. 51.
  • 6. A. Zygmund, Trigonometrical series, 1935, chap. 5, p. 119-127.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08971-6